Research Repository

Browse by Author: Gomm, I

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gomm, I (2018) Hermite-Hadamard type inequalities for (m, M)-Ψ-convex functions when Ψ = -ln. Mathematica Moravica, 22 (1). 65 - 79. ISSN 1450-5932

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gomm, I (2015) Some Hermite-Hadamard type inequalities for functions whose products with exponentials are convex. Scientific Studies and Research. Series Mathematics and Informatics, 25 (1). 145 - 158. ISSN 2067-3566